Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Vomiting post medicines for cellulitis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   Hello
User :   I've been taking Tetracycline & Clindamycin for 6 days now for cellulitis. I usually take my 1st dose on an empty stomach in the morning as directed, then then 2nd dose in the PM with no complications. Well this morning, I took my 1st dose and suddenly became nauseated 5 mins afterwards, which later lead to dry heaving & vomitting the contents of the capsules. What could be happening? The cellulitis for the most part seems to have diminished. I have 4 days left on the abx. Could my body be rejecting the abx now that the infection is no longer present?
Doctor :   dR XXXX HERE
Doctor :   Let me read ur query
Doctor :   give me 2 minutes
Doctor :   u dont need to worry
Doctor :   its a common reaction to antibiotics if u r sensitive
Doctor :   just continue the medication and u will be fine
Doctor :   Have u understood my suggestion ?
User :   Yes, thank you.
Doctor :   do u have any other query ?
Doctor :   please leave ur feedback as u log out
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor